Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 100, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 13, 2007, 5:24 PM EDT for Tattnall County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2007, 5:24 PM EDT (21:24 UTC)
- Expired
- Jun 13, 2007, 5:58 PM EDT
- In force
- 34 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
County Tattnall County, GA
The radar
The Charleston,SC radar (KCLX), 116 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 2:29 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.4 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1169 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 779 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- -0.2
- Supercell composite
- -1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KCHS 132124
SVRCHS
GAC267-132215-
/O.NEW.KCHS.SV.W.0100.070613T2124Z-070613T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
524 PM EDT WED JUN 13 2007
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
TATTNALL COUNTY IN SOUTHEAST GEORGIA...
* UNTIL 615 PM EDT
* AT 523 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MANASSAS...OR ABOUT 9 MILES NORTHWEST OF CLAXTON...MOVING WEST AT
15 MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
MANASSAS...
COBBTOWN...
COLLINS...COBBTOWN...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.
LAT...LON 3231 8220 3227 8202 3212 8199 3207 8221
3214 8219 3219 8219 3220 8221 3226 8223
3230 8223
$$2 follow-up statements
000
WWUS52 KCHS 132145
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
545 PM EDT WED JUN 13 2007
GAC267-132215-
/O.CON.KCHS.SV.W.0100.000000T0000Z-070613T2215Z/
TATTNALL GA-
545 PM EDT WED JUN 13 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR TATTNALL COUNTY...
AT 543 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR COLLINS...OR ABOUT 8 MILES NORTH OF REIDSVILLE...MOVING
WEST AT 25 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...COBBTOWN
AND COLLINS.
THIS STORM IS ALSO CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS
AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3231 8221 3228 8211 3211 8208 3207 8221
3214 8219 3219 8219 3220 8221 3225 8222
3226 8223 3230 8223
$$000
WWUS52 KCHS 132158
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
559 PM EDT WED JUN 13 2007
GAC267-132209-
/O.CAN.KCHS.SV.W.0100.000000T0000Z-070613T2215Z/
TATTNALL GA-
559 PM EDT WED JUN 13 2007
...THE SEVERE THUNDERSTORM WARNING FOR TATTNALL COUNTY HAS BEEN
CANCELLED...
AT 558 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT
PROMPTED THE WARNING HAD MOVED OUT OF THE WARNED AREA...THUS THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELED.
STAY TUNED TO NOAA WEATHER RADIO...TV OR YOUR LOCAL NEWS SOURCE FOR
THE LATEST WEATHER INFORMATION.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3231 8221 3228 8211 3211 8208 3207 8221
3214 8219 3219 8219 3220 8221 3225 8222
3226 8223 3230 8223
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 4:56 PM EDT, 28 minutes earlier.
Area forecast discussion, Jun 13, 4:56 PM EDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
456 PM EDT WED JUN 13 2007
.SYNOPSIS...
AN UPPER LEVEL TROUGH WILL REMAIN IN PLACE OVER THE REGION
THIS AFTERNOON UNTIL SAT. WEAK DISTURBANCES ALOFT WITHIN THE
TROUGH WILL SUPPORT PERIODS OF SHOWERS AND THUNDERSTORMS THE NEXT
FEW DAYS...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
NUMEROUS THUNDERSTORMS WILL PERSIST INTO THIS EVENING...WITH
CONVECTIVE TRENDS DOMINATED BY A COMPLEX OUTFLOW/STABILITY REGIME.
ACROSS FAR WESTERN COUNTIES...SBCAPES AROUND 2000 J/KG WILL
DIMINISH AS THUNDERSTORMS PUSH THROUGH THIS REGION. ELSEWHERE...
THUNDERSTORMS HAVE STABILIZED THE BOUNDARY LAYER AS OF MID
AFTERNOON. HOWEVER...ADDITIONAL STRONG THUNDERSTORMS WILL CONTINUE
TO PUSH INTO THE REGION FROM THE N/NE INTO THIS EVENING...WITH ANY
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE
HAIL...ESPECIALLY WHERE THUNDERSTORM CLUSTERS DEVELOP ORGANIZED
MID LEVEL COLD POOLS UNDER THE THERMAL TROUGH...FEATURING -12C TO
-13C 500 MB TEMPS. OVERNIGHT...FAIRLY WIDESPREAD RAIN THAT FALLS
THIS EVENING SHOULD SUPPORT AT LEAST PATCHY FOG...AND DENSE FOG
CANNOT BE RULED OUT.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
EXPECT ANOTHER ROUND OF ACTIVE CONVECTION UNDER THE UPPER
TROUGH...WITH CONVECTION AGAIN FIRING ALONG THE SEA BREEZE
BOUNDARY AROUND MIDDAY...WITH A TREND TOWARD CLUSTERS OF
THUNDERSTORMS PRODUCING LARGE HAIL AND DAMAGING WINDS. FORECAST
CALLS FOR SCATTERED THUNDERSTORMS...BUT HIGHER POPS MAY EVENTUALLY
BE NEEDED. THIS REGIME WILL PERSIST THROUGH THU EVE...THEN...
EXPECT ANOTHER DIURNAL DECREASE IN CONVECTION OVERNIGHT.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
MEDIUM RANGE GUIDANCE AND GFS ENSEMBLE MEMBERS CONTINUE TO AGREE
THAT UPPER TROUGHING OVER THE EASTERN THIRD OF THE COUNTRY
FRI...WILL GIVE WAY TO BUILDING H5 HEIGHTS OVER THE WEEKEND AND INTO
THE FIRST HALF OF NEXT WEEK. UPPER HEIGHTS ARE THEN FORECAST TO
LOWER BY WED AS A FRONTAL BOUNDARY BEGINS TO APPROACH FROM THE WEST.
AS FOR SENSIBLE WEATHER...WILL CONTINUE WITH CHC POPS FRI WITH UPPER
TROUGHING IN PLACE. UPPER TROUGH LIFTS AWAY FROM THE SE STATES FRI
NIGHT AND SAT...SO EXPECT SHWR/TSTM COVERAGE TO BE QUITE A BIT LESS
AND WILL CARRY SLGT CHC POPS. AS HIGH PRESSURE BOTH AT THE SFC AND
ALOFT BUILD OVERHEAD SUN THROUGH TUE...EXPECT NO MORE THAN ISOLATED
AFTERNOON SHWRS/TSTMS...AND WILL CONTINUE TO CARRY SLGT CHC POPS FOR
SEA BREEZE CONVECTION. UPPER HEIGHTS LOWER AND DEEPER MOISTURE
RETURNS TO THE AREA ON WED...SO WILL CARRY CHC POPS HERE.
TEMPERATURES WILL TOP OUT SLIGHTLY BELOW CLIMO FRI...THEN EXPECT A
WARMING TREND TO RESULT IN TEMPERATURES NEAR TO SLIGHTLY ABOVE
NORMAL SAT THROUGH WED.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
THUNDERSTORMS CONTINUED TO IMPACT BOTH TERMINALS....AND WILL
CONTINUE...WITH OCCASIONAL BREAKS...THIS AFTERNOON. AMENDMENTS
WILL CONTINUE BASED ON NEAR TERM TIMING/INTENSITY TRENDS.
MEANWHILE...THUNDERSTORMS THAT FOCUS INLAND AND NORTH OF THE
TERMINALS COULD BECOME ORGANIZED AND MAY CONTINUE TO PUSH THROUGH
THE REGION DURING THE THE 0Z-6Z TIME FRAME...SO TERMINALS INCLUDE
VCTS DURING THIS TIME. THEN...GIVEN RAINFALL...ADDED 1SM/CIGS BLO
1000 FT AT BOTH TERMINALS DURING THE 9-13Z TIME FRAME...BUT
CONDITIONS COULD DETERIORATE FURTHER...AND WILL ASSESS FOR THE 0Z
TAFS. MVFR CIGS WILL PERSIST THU AM...BEFORE SHOWERS AGAIN
DEVELOP/PUSH INTO BOTH TERMINALS BY AROUND MIDDAY.
EXTENDED AVIATION OUTLOOK...
VFR CONDITIONS EXPECTED MUCH OF THE TIME FRI THROUGH WED...PERHAPS
BRIEFLY INTERRUPTED BY MAINLY AFTN/EVEN TSTMS...AND BY LATE
NIGHT/EARLY MORNING FOG AND/OR STRATUS.
&&
.MARINE...
COLD TEMPS ALOFT WILL CONTINUE TO SUPPORT SHOWERS/THUNDERSTORMS ACROSS
THE COASTAL WATERS THROUGH THU NIGHT...AND CONDITIONS WILL REMAIN
FAVORABLE FOR ANY THUNDERSTORM TO PRODUCE STRONG WINDS...HAIL AND
EVEN WATERSPOUTS. OTHERWISE...HAVE TRENDED WINDS/SEAS A BIT HIGHER
THROUGH THE PERIOD...AND HAVE BACKED THE PREVAILING WIND DIRECTION...
TO ACCOUNT FOR INFLUENCE OF COASTAL TROUGH AND SFC LOW PRES
DEVELOPING EAST OF FL. FORECAST HOLDS CONDITIONS BLO HEADLINE
CRITERIA...BUT WILL CONTINUE TO ASSESS NEED FOR SCSEC HEADLINES
FOR LATER FORECASTS.
A WEAK PRESSURE PATTERN FEATURING PRIMARILY ATLANTIC HIGH
PRESSURE...WILL RESULT IN TRANQUIL CONDITIONS ACROSS THE WATERS FRI
THROUGH MON. WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW HEADLINE
CRITERIA THROUGH THE PERIOD.
&&
.TIDES/COASTAL FLOODING...
SHALLOW COASTAL FLOODING WILL STILL BE A PROBLEM THROUGH THE END OF
THE WEEK...ESPECIALLY DURING THE EVENING HIGH TIDES. HEADLINED
COASTAL COUNTIES FOR SHALLOW COASTAL FLOODING FOR THIS EVENING...WITH
HIGH TIDES BEING AROUND THE 730PM- 830PM TIME FRAME.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT THIS EVENING FOR
GAZ087-088-099>101-114>119-137>141.
SHALLOW COASTAL FLOODING THIS EVENING GAZ117-119-139-141.
SC...SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT THIS EVENING FOR
SCZ040-042>045-047>051.
SHALLOW COASTAL FLOODING THIS EVENING SCZ048>051.
MARINE...SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT THIS EVENING FOR
AMZ330-350-352-354.
&&Hazardous weather outlook, Jun 13, 4:46 PM EDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 446 PM EDT WED JUN 13 2007 AMZ330-350-352-354-GAZ087-088-099>101-114>119-137>141-SCZ040-042>045- 047>051-141000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-JENKINS-SCREVEN-CANDLER-BULLOCH- EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM- COASTAL CHATHAM-LONG-INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH- COASTAL MCINTOSH-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER- BERKELEY-INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON- COASTAL JASPER- 446 PM EDT WED JUN 13 2007 ...SEVERE THUNDERSTORM WATCH 393 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN THURSDAY AND FRIDAY. A FEW OF THE THUNDERSTORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AMZ374-141000- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 446 PM EDT WED JUN 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING. THE MAIN TYPES OF SEVERE WEATHER EXPECTED ARE PENNY TO QUARTER SIZE HAIL AND LOCALIZED WIND GUSTS OF 50 KT OR GREATER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN THURSDAY AND FRIDAY. A FEW OF THE THUNDERSTORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 13, 4:58 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 458 PM EDT WED JUN 13 2007 SCZ048-132130- BEAUFORT- 458 PM EDT WED JUN 13 2007 ...STRONG THUNDERSTORMS WILL IMPACT BEAUFORT COUNTY THROUGH 530 PM EDT... AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 30 TO 40 MPH. THIS STORM WAS LOCATED 7 MILES EAST OF HUNTING ISLAND...OR ABOUT 28 MILES NORTHEAST OF HILTON HEAD ISLAND... MOVING SOUTHWEST AT 15 MPH. AREAS IN AND AROUND HUNTING ISLAND AND FRIPP ISLAND WILL BE IMPACTED THROUGH 530 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 13, 5:01 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 501 PM EDT WED JUN 13 2007 GAZ087-132145- JENKINS- 501 PM EDT WED JUN 13 2007 ...STRONG THUNDERSTORMS WILL IMPACT JENKINS COUNTY THROUGH 545 PM EDT... AT 459 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 30 TO 40 MPH. THIS STORM WAS LOCATED NEAR SCARBORO...OR ABOUT 7 MILES SOUTHEAST OF MILLEN...MOVING SOUTHWEST AT 15 MPH. AREAS IN AND AROUND BUTTS...EMMALANE AND SCARBORO WILL BE IMPACTED THROUGH 545 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Local storm report, Jun 13, 5:12 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
512 PM EDT WED JUN 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM TSTM WND DMG 6 E RIDGELAND 32.48N 80.88W
06/13/2007 JASPER SC PUBLIC
PUBLIC REPORTED A LARGE TREE LIMB DOWN AT THE OLD HOUSE
SMOKE HOUSE RESTAURANT NEAR THE CORNER OF 336 AND 462.
&&
DPBLocal storm report, Jun 13, 5:15 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
515 PM EDT WED JUN 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND GST 7 ESE RIDGELAND 32.44N 80.87W
06/13/2007 E0 MPH JASPER SC PUBLIC
PUBLIC REPORTED A TREE DOWN AT 2511 BOLAN HALL ROAD.
&&
DPBLocal storm report, Jun 13, 5:16 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
516 PM EDT WED JUN 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND DMG 7 ESE RIDGELAND 32.44N 80.87W
06/13/2007 JASPER SC PUBLIC
PUBLIC REPORTED A TREE DOWN AT 2511 BOLAN HALL ROAD.
&&Special weather statement, Jun 13, 5:20 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 520 PM EDT WED JUN 13 2007 GAZ114-132145- TATTNALL- 520 PM EDT WED JUN 13 2007 ...STRONG THUNDERSTORMS WILL IMPACT TATTNALL COUNTY THROUGH 545 PM EDT... AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 30 TO 40 MPH. THIS STORM WAS LOCATED NEAR MANASSAS...OR ABOUT 8 MILES NORTHWEST OF CLAXTON...MOVING WEST AT 15 MPH. AREAS IN AND AROUND COBBTOWN...COLLINS AND MANASSAS WILL BE IMPACTED THROUGH 545 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 9:52 PM EDT | Severe Thunderstorm Warning | CHS | Screven | 53 min |
| Jun 12, 10:43 PM EDT | Severe Thunderstorm Warning | CHS | Screven | 47 min |
| Jun 13, 12:01 AM EDT | Marine Weather Statement | CHS | 119 min | |
| Jun 13, 12:12 AM EDT | Severe Thunderstorm Warning | CHS | Chatham, Effingham | 48 min |
| Jun 13, 4:53 AM EDT | Marine Weather Statement | CHS | 2 hr | |
| Jun 13, 6:43 AM EDT | Marine Weather Statement | CHS | 92 min | |
| Jun 13, 7:58 AM EDT | Marine Weather Statement | CHS | 62 min | |
| Jun 13, 9:36 AM EDT | Marine Weather Statement | CHS | 84 min | |
| Jun 13, 10:35 AM EDT | Special Marine Warning | CHS | 85 min | |
| Jun 13, 10:47 AM EDT | Special Marine Warning | CHS | 118 min | |
| Jun 13, 11:40 AM EDT | Marine Weather Statement | CHS | 95 min | |
| Jun 13, 12:02 PM EDT | Marine Weather Statement | CHS | 58 min | |
| Jun 13, 12:06 PM EDT | Marine Weather Statement | CHS | 24 min | |
| Jun 13, 12:46 PM EDT | Special Marine Warning | CHS | 44 min | |
| Jun 13, 2:51 PM EDT | Marine Weather Statement | CHS | 54 min | |
| Jun 13, 3:05 PM EDT | Severe Thunderstorm Warning | CHS | Effingham | 55 min |
| Jun 13, 3:07 PM EDT | Special Marine Warning | CHS | 83 min | |
| Jun 13, 3:40 PM EDT | Special Marine Warning | CHS | 65 min | |
| Jun 13, 3:56 PM EDT | Marine Weather Statement | CHS | 64 min | |
| Jun 13, 4:03 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch | 57 min |
| Jun 13, 4:39 PM EDT | Special Marine Warning | CHS | 96 min | |
| Jun 13, 4:43 PM EDT | Severe Thunderstorm Warning | CHS | Candler | 47 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.